# SDR AWXA200300191

- Difficulty date: January 30, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Part number: 7075T6071
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON BEEF-UP STRAP INSIDE STRINGER 29 L/H, BS 1434, AFT CARGO COMPARTMENT. MAINTENANCE REMOVED CORRODED STRAP INSIDE STRINGER 29 L/H, BS 1434; FABRICATED A NEW REPLACEMENT STRAP; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 7-8.
